# SDR RAAA97B1022

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 483.5-486
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED AD 90-26-09 INSPECTION, FOUND STR 28L CORRODED AT BS 483.5 TO 486.  REPAIRED PER SRM 53-10-3, FIG 1, DETAIL 1, M-54 NR 3.
